Alert archive / North Carolina / Frost Advisories in 2016

Frost Advisory 2, NWS Raleigh, NC

November 7, 201631 counties in North Carolina

NWS Raleigh, NC issued this frost advisory at Nov 7, 2016, 2:01 PM EST for 31 counties in North Carolina. It took effect at Nov 8, 2016, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2016, 2:01 PM EST (19:01 UTC)
In effect from
Nov 8, 2016, 3:00 AM EST
Expired
Nov 8, 2016, 9:00 AM EST
In force
6 hr
Issued by
NWS Raleigh, NC
All 31 counties

Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WWUS72 KRAH 071901
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
201 PM EST MON NOV 7 2016

...FROST EXPECTED LATE TONIGHT...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-080900-
/O.NEW.KRAH.FR.Y.0002.161108T0800Z-161108T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
201 PM EST MON NOV 7 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST TUESDAY
MORNING.

* TEMPERATURES...32 TO 37 DEGREES.

* TIMING...FROST WILL BE MOST LIKELY BETWEEN 3 AM AND 7 AM TUESDAY
  MORNING. CONDITIONS WILL BEGIN TO IMPROVE AFTER SUNRISE.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SENSITIVE PLANTS IN CONTAINERS SHOULD BE BROUGHT INDOORS. OUTDOOR
PLANTS SUSCEPTIBLE TO FROST SHOULD BE COVERED WITH FABRIC, OLD BED
SHEETS, BURLAP, OR A COMMERCIAL FROST CLOTH FOR PROTECTION.

$$

VINCENT
3 follow-up statements
860 
WWUS72 KRAH 080214
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EST MON NOV 7 2016

...FROST EXPECTED TUESDAY MORNING...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081400-
/O.CON.KRAH.FR.Y.0002.161108T0800Z-161108T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
914 PM EST MON NOV 7 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
TUESDAY...

* TEMPERATURES...32 TO 37 DEGREES.

* TIMING...FROST WILL BE MOST LIKELY BETWEEN 3 AM AND 7 AM 
  TUESDAY MORNING. CONDITIONS WILL BEGIN TO IMPROVE AFTER 
  SUNRISE. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SENSITIVE PLANTS IN CONTAINERS SHOULD BE BROUGHT INDOORS. OUTDOOR
PLANTS SUSCEPTIBLE TO FROST SHOULD BE COVERED WITH FABRIC... OLD
BED SHEETS... BURLAP... OR A COMMERCIAL FROST CLOTH FOR
PROTECTION.

$$
511 
WWUS72 KRAH 080807 AAA
NPWRAH

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
307 AM EST TUE NOV 8 2016

...FROST EXPECTED THIS MORNING...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081400-
/O.CON.KRAH.FR.Y.0002.000000T0000Z-161108T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
307 AM EST TUE NOV 8 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURES...LOWS THIS MORNING WILL BE IN THE LOWER TO MID 30S
  OUTSIDE OF URBAN CENTERS.

* TIMING...FROST WILL BE MOST LIKELY BETWEEN 3 AM AND 8 AM THIS
  MORNING. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SENSITIVE PLANTS IN CONTAINERS SHOULD BE BROUGHT INDOORS. OUTDOOR
PLANTS SUSCEPTIBLE TO FROST SHOULD BE COVERED WITH FABRIC... OLD
BED SHEETS... BURLAP... OR A COMMERCIAL FROST CLOTH FOR
PROTECTION.

$$
017 
WWUS72 KRAH 081353
NPWRAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RALEIGH NC
853 AM EST TUE NOV 8 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081500-
/O.EXP.KRAH.FR.Y.0002.000000T0000Z-161108T1400Z/
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL...
OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA...
WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS...
PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO...
LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL...
CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT...
INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON...
RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON...
THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY...
SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY...
SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON...
COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER...
TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO...
SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS...
SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN...
ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER...
LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...
HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH...
ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY...
FAYETTEVILLE...FORT BRAGG...CLINTON
853 AM EST TUE NOV 8 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE INCREASED AND THE RISK FOR FROST IS OVER, THUS
THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Nov 7, 9:47 AM EST, 4 hours 14 minutes earlier.

Area forecast discussion, Nov 7, 9:47 AM EST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
947 AM EST Mon Nov 7 2016

.SYNOPSIS...
High pressure will extend into the region from the north through
Tuesday. A cold front will approach the mountains from the northwest
Tuesday night, then surge southeast through the Carolinas on
Wednesday. In the wake of the front, high pressure will build into
the region from the west on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 930 AM Monday...

No significant change to prior forecast reasoning today/tonight (see
previous discussion below for more detail). With low temperatures
expected to fall into the 30s over most if not all of central NC for
several hours late tonight, a frost advisory may be required for at
least portions of the area, particularly the northern and western
Piedmont. A decision will be made (in collaboration with surrounding
WFOs) once 12Z guidance has been reviewed this afternoon. -Vincent

Today: Another quiet, dry, sun-filled, and slightly cool day.
Surface high pressure continues to extend into the area from the NE
as the frontal zone settles further to our SW. This high pressure is
topped by building ridging noted up through 500 mb, with deeply dry
and stable air. Little more than a few wispy high clouds are
expected today. Winds will be a bit brisk from the northeast at
times today, mainly east of Highway 1, where the pressure gradient
between the surface ridge and offshore low pressure will result in
periodic gusts to 15-20 mph from late morning into mid afternoon.
Projected low level thicknesses slightly under normal values suggest
highs in the mid 60s to near 70, little change from the previous
forecast.

Tonight: We'll see another round of favorable conditions for rapid
radiational cooling, as the surface ridge fosters diminishing winds
and warm/stable air just aloft ensures a strongly stable surface-
based layer, all in conjunction with low dewpoints and clear skies.
Lows are expected to be in the low-upper 30s, cooler in
rural/outlying areas and warmer in the cities, and development of
patchy frost (and perhaps widespread frost in isolated spots of the
Piedmont) is likely. Will not issue a frost advisory at this moment,
to avoid confusion with the cool temps of this morning, but an
advisory for portions of area -- mainly rural areas west of Highway
1 -- will likely be needed later today. -GIH

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 330 PM Sunday...

The mid level ridge over the Eastern states will give way to falling
heights starting early Tue, as a polar stream wave phases with the
current weak low over the central portion of the country and heads
ESE, amplifying with a positive tilt over the Great Lakes, Ohio
Valley, and into the Appalachians late Tuesday night. This will
result in a weakening of the surface high sitting over the region,
as a cold front approaches from the NW. Moisture return is marginal,
although forecast soundings depict saturation through a deep enough
layer into the western Piedmont for a few sprinkles late, with
shortwave energy strengthening rapidly over the central Appalachians
late Tue night. Further east, the moisture increase will be held
above 700 mb through sunrise Wed, driven in large part to improving
DVPA resulting from weak southern stream perturbations tracking ENE
from the western Gulf Coast. Will bring isolated shower chances into
the Triad during the predawn hours late Tue night. Thicknesses rise
to near to above normal Tue, and with plenty of sunshine through
much of the day, we should see highs in the upper 60s to lower 70s.
Expect lows Tue night to be a bit mild for this time of year, in the
mid-upper 40s, with increasing clouds.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 AM MONDAY...

The long term forecast begins with questions regarding the
development of an upper level low pressure system over the Ohio
Valley that will help to deepen an upper trough progged to swing
through North Carolina at some point on Wednesday. At this point and
time, both the ECMWF and the GFS solution as well as the NAM have
the feature and the ECMWF is the quickest moving it through
Wednesday afternoon but the GFS holds off until later in the
evening. Both models depict light precipitation moving through the
area with only a few hundredths of an inch accumulation expected as
the vort max is strong but the upper level jet support is not really
there. The feature will quickly exit to the east and leave drier
weather and high pressure behind it. This will keep highs in the 60s
with lows in the lower 40s through the end of the work week.

Late Friday night into Saturday, a dry cold front drops down from
the north and brings a cooler airmass into play for the weekend.
Despite a dry forecast it will be chilly on Saturday and Sunday with
highs only in the upper 50s for most of the area with lows in the
mid 30s. This will most likely prompt frost/freeze products for the
weekend.

&&

.AVIATION /15Z MONDAY THROUGH SATURDAY/...
As of 945 AM Monday...

VFR conditions will rule through the TAF period in association with
dry high pressure extending into the region from the north. NE winds
at 5-10 kt this morning will increase to 10-15 knots by early
afternoon, earliest at the FAY/RWI terminals where the MSLP gradient
will be tightest and where gusts may approach ~20 knots. The MSLP
gradient will be weakest at the INT/GSO terminals, however, diurnal
heating /mixing/ should allow NE winds to reach ~10-12 kt by
early/mid afternoon. Winds will rapidly weaken within an hour or so
of sunset as a strong nocturnal inversion begins to develop.

Aside from a brief potential for MVFR ceilings associated with
scattered showers/sprinkles which may accompany the passage of an
amplifying upper level trough /attendant cold front/ Wednesday
morning, VFR conditions are expected to rule through the remainder
of the week into this weekend. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent/Hartfield
SHORT TERM..Hartfield
LONG TERM...Ellis
AVIATION...Vincent
Hazardous weather outlook, Nov 7, 8:57 AM EST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
857 AM EST MON NOV 7 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-081000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
857 AM EST MON NOV 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES ARE EXPECTED TO FALL INTO THE 30S FOR SEVERAL HOURS
LATE TONIGHT OVER MUCH OF CENTRAL NORTH CAROLINA. A FROST ADVISORY
MAY BE NEEDED...PARTICULARLY IN RURAL AREAS ACROSS THE NORTHERN AND
WESTERN PIEDMONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in North Carolina, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.